# SDR 2007UALA03399

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 55,342 hours, 20,509 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FORWARD CARGO COMPARTMENT SMOKE DETECTOR INOPERATIVE.
